ITEM METADATA RECORD
Title: Multicausaliteit en multicollineariteit bij meervoudige regressie
Authors: Van Bavel, Jan # ×
Issue Date: 2006
Publisher: Uitgeverij Acco
Series Title: Tijdschrift voor Sociologie vol:27 issue:4 pages:351-375
ISSN: 0777-883X
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Sociological Research
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
multicausaliteit.pdf Published 2869KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.